# SDR AALA20141112002

- Difficulty date: November 12, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 59,561 hours, 7,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 7024091142
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD CUT OUT EXIT SIGN LENS DAMAGED.  REMOVED L1 DOOR FWD CUT OUT EXIT SIGN LENS IAW AMM 33-51-01.  SYS CHECKED NORMAL.
